# SDR CA000313005

- Difficulty date: March 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 31,609 hours
- Engine: Pwa PW120A
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Failed
- Location: Brush Block
- Component: Ac Generation
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INVESTIGATING AN A PHASE OUTPUT OF ONLY 82 VOLTS, THE PROP DE-ICE WIRING WAS FOUND SHORTED AT THE NR 1 BRUSH BLOCK.
